Hi~ We really wouldn't know here. Your doctor needs to do an extensive physical exam. Check your heart and B/P while in different positions etc...check blood work for anemia... Something is making you weak/tired.
Yes,I'll flag it for you. :)
I had problems a little like yours when I was taking Nurontin. I would actually black out. Just like someone pulling a blind down. A few seconds(or partial seconds) later I would be conscious again, needless to say I quit the stuff.
Hi, welcome to the forum. Your history is suggestive of narcolepsy. In this condition there will be excessive daytime sleepiness. But in your case it seems milder form of it. In this condition there will be “automatic behavior" such as driving past a highway exit or writing off a page, with no memory of the previous few minutes. Classical narcolepsy constitutes of Hypnagogic hallucinations, Sleep paralysis and Cataplexy which is not seen in your case.
You need to undergo tests like Polysomnography, Multiple Sleep Latency Test and CSF levels of Orexin/Hypocretin which help to substantiate the diagnosis.
Having regular nap for about 20 min during day will help to prevent sleep attacks.
Drugs like Modafinil, Methylphenidate and Amphetamines against prescription can help to increase the alertness during the day and they are esp. useful in excessive daytime sleepiness or increased sleep attack.
I suggest you to consult physician for further evaluation. Take care and regards.
We figured it out. I wasn't on a new medication, but rather my doctor changed the time of day that I should take an existing medication (trying to regulate my blood pressure). The medication is Clonidine (0.1MG). The literature suggests possible drowsiness. But I always overreact to medication. So now I was taking it in the AM and it was acting as a sedative. We changed it back to PM and I am out of my fog.
Thanks for your help. Leeann123